Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 396, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 2008, 11:05 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 11:05 PM CDT (04:05 UTC)
- Expired
- Jun 20, 2008, 12:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 200405 SVRSGF MOC067-153-200500- /O.NEW.KSGF.SV.W.0396.080620T0405Z-080620T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1105 PM CDT THU JUN 19 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI... SOUTHERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL MIDNIGHT CDT. * AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR SQUIRES...OR 7 MILES SOUTH OF AVA...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN OZARK AND SOUTHERN DOUGLAS COUNTIES...INCLUDING THE TOWNS OF WASOLA...ROCKBRIDGE...BRIXEY...ZANONI...SYCAMORE AND DORA. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. LAT...LON 3652 9218 3681 9279 3697 9270 3691 9211 TIME...MOT...LOC 0405Z 293DEG 21KT 3685 9264 $$ CLAYCOMB
3 follow-up statements
000 WWUS53 KSGF 200423 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1123 PM CDT THU JUN 19 2008 MOC067-153-200500- /O.CON.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/ DOUGLAS MO-OZARK MO- 1123 PM CDT THU JUN 19 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES... AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR WASOLA...OR 11 MILES SOUTHEAST OF AVA... MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...INCLUDING THE TOWNS OF BRIXEY...ROCKBRIDGE...ZANONI...SYCAMORE AND DORA. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3676 9267 3694 9259 3691 9211 3652 9218 TIME...MOT...LOC 0423Z 293DEG 21KT 3681 9252 $$ CLAYCOMB
000
WWUS53 KSGF 200446
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 19 2008
MOC067-153-200500-
/O.CON.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/
DOUGLAS MO-OZARK MO-
1146 PM CDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRIXEY...OR 20 MILES SOUTHEAST OF AVA...
MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...INCLUDING THE
TOWNS OF ZANONI...SYCAMORE AND DORA.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3661 9236 3662 9237 3662 9240 3663 9240
3665 9245 3666 9245 3669 9252 3690 9246
3691 9211 3652 9218
TIME...MOT...LOC 0446Z 293DEG 21KT 3676 9237
$$
CLAYCOMB000
WWUS53 KSGF 200454
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT THU JUN 19 2008
MOC067-153-200504-
/O.EXP.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/
DOUGLAS MO-OZARK MO-
1154 PM CDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES EXPIRES AT MIDNIGHT CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3661 9236 3662 9237 3662 9240 3663 9240
3665 9245 3666 9245 3669 9252 3690 9246
3691 9211 3652 9218
TIME...MOT...LOC 0454Z 293DEG 21KT 3674 9232
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:59 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 19, 5:59 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 PM CDT THU JUN 19 2008 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A BRIEF LULL IN THE ACTION UNTIL ADDITIONAL TSRA DEVELOPMENT MOVES IN FROM THE NORTHWEST. CURRENTLY...SGF WSR-88D INDICATES THAT A LARGE OUTFLOW BOUNDARY EXTENDS FROM NEAR JERICO SPRINGS SOUTHWARD TO FREISTATT TO SHELL KNOB TO FAR SOUTHWESTERN STONE COUNTY. SCT TSRA CONTINUES TO FIRE ON THE EASTERN SIDE OF THIS BOUNDARY DUE TO LINGERING LOW LEVEL CONVERGENCE. ADDITIONAL TSRA ACTIVITY CONTINUES TO GARNER STRENGTH JUST TO OUR NORTH AND NORTHWEST OVER E KS AND NW MO. EVEN MORE TSRA GROWTH HAS BEEN OBSERVED DURING THE PAST FEW HOURS FARTHER TO THE NORTH OVER NEB AND IA. CONVECTION THAT AFFECTED THE HWY 65 CORRIDOR HAS DONE A NUMBER ON THERMODYNAMIC PROFILES. TEMPERATURES HAVE COOLED TO AROUND 70F...AND BOTH SBCAPE AND MLCAPE VALUES HAVE PLUMMETED INTO THE HUNDREDS OF J/KG. AREAS THAT WERE UNTOUCHED BY CONVECTION THIS AFTERNOON REMAINED PRIMED FOR SUPPORTING CONTINUED TSRA DEVELOPMENT. IN GENERAL...SBCAPE AND MLCAPE ARE NEAR 2000 J/KG. WITH DEEP LAYER SHEAR NEARING 40KT...SUPERCELL STRUCTURES WILL REMAIN POSSIBLE THIS EVENING. MID LEVEL WAVE WITHIN NW FLOW ALOFT WILL CONTINUE TO PROVIDE FOCUS FOR LIFT AS IT MOVES INTO MO. THE END RESULT IS THAT ANOTHER PERIOD OR TWO OF TSRA ARE IN THE OFFING FOR THE AREA THROUGH TONIGHT. SEVERE RISK WILL BE MOST PROMINENT THIS EVENING...SLACKENING OFF DUE TO DECREASED INSTABILITY DURING THE OVERNIGHT HOURS...THOUGH THE RISK FOR TORRENTIAL RAIN AND LOCALIZED FLASH FLOODING WILL REMAIN. GAGAN && .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS THE CENTRAL PORTION OF THE CWA THIS AFTERNOON...ALONG A BOUNDARY ROUGHLY LOCATED ALONG THE HIGHWAY 65 CORRIDOR. STRONG TO SEVERE STORMS HAVE DEVELOP AS ML CAPE OF 1200 TO 2000 J/KG AND 0-6KM BULK SHEAR AROUND 30KT IS LOCATED ACROSS THE AREA. WITH THE INSTABILITY...SHEAR AND STEEP LAPSE RATES LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. THE TORNADO THREAT LOOKS TO BE LIMITED DUE TO THE LACK OF LOW LEVEL SHEAR...HOWEVER WITH THE DEEP LAYER SHEAR SUPERCELLS ARE POSSIBLE...SO CANNOT RULE OUT AN ISOLATED TORNADO. IN ADDITION TO THIS ACTIVITY...AN UPPER LEVEL SHORTWAVE IS MOVE ACROSS THE CENTRAL PLAINS. THIS SHORTWAVE IS THE FOCUS FOR THUNDERSTORM DEVELOPMENT FROM NORTH CENTRAL OKLAHOMA INTO IOWA. THIS SHORTWAVE WILL CONTINUE TO PUSH TOWARDS THE AREA THIS AFTERNOON AND EVENING. AS A RESULT THE THUNDERSTORMS ACROSS KANSAS AND NEBRASKA WILL PUSH INTO THE AREA THIS EVENING. WIND SHEAR AND INSTABILITY WILL REMAIN SIGNIFICANT ENOUGH TO SUPPORT SEVERE THUNDERSTORMS THIS EVENING. THE MAIN HAZARDS WITH THESE STORM WILL BE LARGE HAIL AND DAMAGING WINDS. ALSO...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THUNDERSTORM CHANCES WILL LINGER ACROSS THE AREA THROUGH FRIDAY AS THE STORM SYSTEM SLOWLY PUSHES THROUGH THE AREA. SATURDAY THE UPPER LEVEL RIDGE IS EXPECTED TO PUSH EAST INTO THE AREA...BRING WARMER TEMPERATURES AND DRY WEATHER THROUGH THE WEEKEND INTO THE START OF THE WORK WEEK. TUESDAY AN UPPER LEVEL SHORTWAVE IS EXPECTED TO FLATTEN THE RIDGE AND PRODUCE RAIN ACROSS THE AREA THROUGH WEDNESDAY. WISE && .AVIATION... FOR THE 00Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE CONTINUES TO BE SCT TSRA THAT WILL PERSIST THIS EVENING AND LIKELY INTO THE OVERNIGHT HOURS. ANY MVFR OR IFR VIS/CIG WILL BE ASSOCIATED WITH TSRA ACTIVITY AND NOT WORTHY OF MORE THAN A TEMPO. TSRA ACTIVITY SHOULD SHIFT TO THE EAST OF THE AERODROMES FRIDAY MORNING. WINDS WILL BE VARIABLE TONIGHT...BECOMING WESTERLY BY FRIDAY AFTERNOON. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 11:01 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1101 PM CDT THU JUN 19 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1101 PM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING...HAIL UP TO THE SIZE OF QUARTERS...AND WIND GUSTS OVER 60 MPH. AREAS AFFECTED AND TIMING: THE GREATEST CHANCES FOR FLASH FLOODING WILL BE ALONG A LINE FROM CARTHAGE TO SPRINGFIELD TO NIXA TO AVA. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE AREA THROUGH 6 AM. DISCUSSION: ONGOING STORMS WERE PRODUCING TORRENTIAL RAINFALL RATES OVER ONE INCH PER HOUR...AND OCCASIONAL WIND GUSTS OVER 60 MPH ALONG A LINE FROM LAMAR TO SPRINGFIELD TO AVA. FLASH FLOODING WILL LIKELY DEVELOP OVER NORTHERN LAWRENCE AND SOUTHWEST GREENE COUNTIES LATE TONIGHT...ESPECIALLY IN LOW LYING AREAS NEAR CREEKS...STREAMS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS A FRONT MOVES THROUGH THE AREA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL BE POSSIBLE DURING THE MIDDLE HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A STOCKTON TO SALEM LINE THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 19, 8:57 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO TRAINED SPOTTER
ESTIMATED SUSTAINED 60 MPH WINDS
&&
MTERRYLocal storm report, Jun 19, 8:59 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO PUBLIC
LARGE TREE UPROOTED AND LANDED ON THE PORCH OF A HOME.
&&
KARDELLLocal storm report, Jun 19, 9:11 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 N OSAGE BEACH 38.19N 92.62W
06/19/2008 MILLER MO LAW ENFORCEMENT
LARGE TREE DOWN OVER A POWER LINE
&&
KARDELLLocal storm report, Jun 19, 9:20 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD GRAVOIS MILLS 38.31N 92.83W
06/19/2008 MORGAN MO LAW ENFORCEMENT
FLOODING OVER HIGHWAY 5 IN DOWNTOWN.
&&
KARDELLLocal storm report, Jun 19, 9:26 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO SPRINGFIELD 37.20N 93.29W
06/19/2008 GREENE MO NWS STORM SURVEY
AN EF1 TORNADO ALONG WITH THE STORMS REAR FLANK DOWNDRAFT
DAMAGED SEVERAL STRUCTURES AND UPROOTED NUMEROUS TREES ON
EITHER SIDE OF HIGHWAY 65 BETWEEN KEARNEY AND SUNSHINE
STREETS.
&&
SRUNNELSSpecial weather statement, Jun 19, 10:36 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1036 PM CDT THU JUN 19 2008 MOZ090-094-200400- LAWRENCE MO-GREENE MO- 1036 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAWRENCE AND SOUTHWESTERN GREENE COUNTIES UNTIL 1100 PM CDT... AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLER...OR 7 MILES NORTH OF MOUNT VERNON...MOVING EAST AT 25 MPH. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. CLAYCOMB
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 56 min |
| Jun 19, 7:51 PM CDT | Tornado Warning | SGF | Benton | 39 min |
| Jun 19, 8:10 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory, Morgan | 65 min |
| Jun 19, 8:32 PM CDT | Flash Flood Warning | SGF | Dade, Greene | 6 hr |
| Jun 19, 8:41 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 64 min |
| Jun 19, 8:51 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 54 min |
| Jun 19, 9:13 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 30 min |
| Jun 19, 9:22 PM CDT | Flash Flood Warning | SGF | Morgan | 3 hr |
| Jun 19, 9:56 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Hickory, Polk, Taney | 11 hr |
| Jun 19, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 25 min |
| Jun 19, 10:50 PM CDT | Flash Flood Warning | SGF | Greene, Lawrence | 4 hr |
| Jun 19, 11:37 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 6 hr |
| Jun 20, 2:24 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Lawrence | 48 hr |
| Jun 20, 3:00 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 47 min |
| Jun 20, 5:00 AM CDT | Dense Fog Advisory | SGF | Benton, Camden, Hickory, Laclede, Maries, Miller and 4 more | 4 hr |
| Jun 20, 5:20 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 6 hr |
| Jun 20, 7:50 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 20, 2:37 PM CDT | River Flood Warning | SGF | Cedar | 28 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.